# SDR UHLA2011060200205

- Difficulty date: June 2, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 17,805 hours, 11,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND PAINT DAMAGE ON RT LOWER CF I SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02, 51-41-01, 51-43-01, AND 51-43-02. MAJOR REPAIR
